Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On $\mathfrak{s}\mathfrak{o}_8$ and tensor operators of $\mathfrak{s}\mathfrak{l}_3$


Author: Daniel E. Flath
Journal: Bull. Amer. Math. Soc. 10 (1984), 97-100
MSC (1980): Primary 17B10, 17B20; Secondary 17B35, 81C40
DOI: https://doi.org/10.1090/S0273-0979-1984-15200-5
MathSciNet review: 722860
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 17B10, 17B20, 17B35, 81C40

Retrieve articles in all journals with MSC (1980): 17B10, 17B20, 17B35, 81C40


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1984-15200-5